# SDR 20000711SH002

- Difficulty date: June 14, 2000
- Submitted: July 11, 2000
- Operation: General aviation
- Aircraft: N524HW
- Make and model: Gulstm 500B
- Aircraft serial: 1533191
- Engine: Lyc IO540E1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Nut
- Part number: LW12186
- Condition: Separated
- Component: Rod, Lyc
- Component part number: LW11750
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE LOST OIL PRESSURE.  FEATHERED IN-FLIGHT.  DISASSEMBLED ENGINE.  ROD, P/N 75061, ON NR 4 CYLINDER BROKEN AND IT LOOKS AS IF ONE NUT CAME LOOSE CAUSING THE FAILURE.  (X)
